Luvox CR for three days. Tired, sore throat, muscle weakness, stomach upset, weight loss, blurred vision.
Lex660 if you are having that many side effects already and its only been 3 days i would call my doctor and let them know maybe they started you off on to high a dose... Side effects are wierd some go away in just a matter of day others you can have for months... but you should not have to feel so bad Please give your doctor a call have all the side effects written down so you can let them know and let them make a choice of adjusting the dose or giving you a different drug altogether..wish you luck..call today its friday so doctors should be in office today get this taken care of asap..need to be able to enjoy Thanksgiving next week..have a great day Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 May 2011 • 2 answers
Posted 27 Jun 2011 • 4 answers
Posted 1 Jul 2011 • 3 answers
Posted 16 Feb 2012 • 1 answer
Posted 2 May 2015 • 4 answers